# SDR USAA2013070800025

- Difficulty date: July 3, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,851 hours, 15,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 EXFOLIATION CORROSION ON LT SHEAR PLATE BETWEEN FR69 TO FR70, Y1732.  REPLACED LT SHEAR PLATE BETWEEN FR69 TO FR70, Y1732 IAW TYPICAL REPAIR TR320-2528-10-0011G.
